# SDR SWIA2025112400011

- Difficulty date: November 11, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 20,180 hours, 13,979 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW HAS A LIGHTNING STRIKE.  REMOVED AND REPLACED R1 WINDOW DOUBLER IAW SRM 51-40-08.
